New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

suebeehoney
Regular Member


Date Joined Oct 2006
Total Posts : 23
   Posted 10/7/2006 7:25 AM (GMT -7)   
have any of you guys taken or are taking trileptal?  I have muscle cramps like charleyhorses in both calfs--my dose was just increased by 150 mg. yesterday.  I had this on my last increase--am on  a low dose of cogentin till I get used to this new level.  I just wondered if this is a common reaction.  really annoying.
sue

judyinky
Regular Member


Date Joined Aug 2006
Total Posts : 254
   Posted 10/7/2006 12:15 PM (GMT -7)   
http://bipolar.about.com/cs/sfx/a/sfx_trilepetal.htm

Sue,
I cannot rememember what kind of side effects I had when I was on the trileptal. I did include a link to side effects that are common. I hope you can get through them ok. If you had it on the last increase, then most likely that is what it is. It will most likely pass and be worth it, if trileptal works for you.

Be Well,

Judy
"Hope is seldom found in the things we can see;
it is the sweet fragrance of grace."



olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 10/7/2006 12:16 PM (GMT -7)   
Sue,

I took trileptal for a brief period (about 3 months for sleep) from 50mg to 100mg. I know what you are talking about, when I took trileptal my calfs hurt too. I especially felt it when I was laying down, to the point that it would wake me up from sleep. I didn't mention it to the pdoc because I thought it would go away, but it would come and go. I am not sure if it is a serious thing or not, but I would definetly do some research and even mention it to your pdoc, especially since it is an unpleasant feeling.
~Olivia

"Don't let your yesterday ruin your today."


CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 10/8/2006 5:27 AM (GMT -7)   
Hi Sue,

Horrible for you, I know, but I had to laugh at your description -- "muscle cramps like charleyhorses"!! Brilliant way with words :)

Like Olivia said, it would be best to check in with your pdoc on this. If it went away after your last increase and it's just when your body's adjusting to the new dose, that may be ok, but muscle spasms from meds should always be checked out.

Let us know how you go with them horses!!

Rosie x
********************

People are not like fish: they do not work well battered.

When I'm not in my right mind, my left mind gets pretty crowded...

********************

 
Co-Moderator, Bipolar Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 3:03 PM (GMT -7)
There are a total of 2,732,237 posts in 301,003 threads.
View Active Threads


Who's Online
This forum has 151167 registered members. Please welcome our newest member, Hope2day.
297 Guest(s), 16 Registered Member(s) are currently online.  Details
scifigal2k, imagardener2, MA10, Tagier, braddiefj, MustangSally52, Artist Mark, Gear, summer16, RoYal DiRty, White Bird, ASAdvocate, snowboat, Malone26, JesperTrottier, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer